# SDR NACA20250116001

- Difficulty date: January 16, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,052 hours, 19,722 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH SIDE WINDOW HEAT SYSTEM INOP, SENSOR #2 FAULT. DEFERRED RH WINDOW HEAT SYSTEM PER MEL 30-41-01-02 ON 1/16/2025@1350 CAT C
